Say goodbye to pain! 💪 Your go-to solution for everyday relief.
Timely Acetaminophen 650 MG offers effective relief from minor aches, pains, and fevers with an extended release formula. Each bottle contains 100 caplets, making it a cost-effective choice for families seeking reliable pain management.
C**H
Extra Strength Acetaminophen
Extra Strength 650mg Acetaminophen caplets which are fairly easy to swallow if a little large. This is not my first time using this product and it works quite well when that extra dosage is needed.
S**B
Reliable relief!
This brand works as good as the more expensive name brands, at a much better price. Same quality with more quantity, making it a great choice at an affordable price.
R**.
This brand is 1/2 the price from my Walgreens store
This product gives the same results as Tylenol for 1/2 the price!!Great for the people who want to save some dollars! And have free delivery instead of driving to the store, paying twice this price, waiting in line then driving home again!Or taking the bus or asking for friends to take you to a store.Great item!
S**H
Good product
Works just as good as the brand name for a better price.
N**.
They work and great price
work just like name brand.
P**N
Tylenol
They work !
K**R
Good price, good product
Liked the price and product.
T**R
Works as well as any other generic acetaminophen
Works as well as any other generic acetaminophen
Trustpilot
1 day ago
2 weeks ago